MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US MBT REV TIB 2 DEG BROACH 61MM; KNEE INSTRUMENT : BROACHES

DEPUY ORTHOPAEDICS INC US MBT REV TIB 2 DEG BROACH 61MM; KNEE INSTRUMENT : BROACHES
Catalog Number 217863117
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/12/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: examination of the returned device confirmed the reported event.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that broach would not accept a stem trial because the rubber gasket was out of its normal position.

Brand Name
MBT REV TIB 2 DEG BROACH 61MM
Common Device Name
KNEE INSTRUMENT : BROACHES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key8239150
Report Number1818910-2019-80561
Device Sequence Number11310195
Product Code HTQ
UDI-Device Identifier10603295096146
UDI-Public10603295096146
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number217863117
Device Lot NumberA0905
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/07/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/12/2018
Initial Report FDA Received Date01/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1